# SDR MASA2013091667831

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 25,163 hours, 20,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EPSU BATTERY NOT SECURE:  R & R NR 3 EPSU BATTERY AMM 33-51-17.
